Kernel functions and conformal mapping
Compositio Mathematica, Volume 8 (1951), p. 205-249
@article{CM_1951__8__205_0,
     author = {Bergman, S. and Schiffer, M.},
     title = {Kernel functions and conformal mapping},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     pages = {205-249},
     zbl = {0043.08403},
     mrnumber = {39812},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__8__205_0}
}
Bergman, S.; Schiffer, M. Kernel functions and conformal mapping. Compositio Mathematica, Volume 8 (1951) pp. 205-249. http://www.numdam.org/item/CM_1951__8__205_0/

N. Aronszajn [1] La théorie des noyaux reproduisants et ses applications, I, Proc. Cam-bridge Phil. Soc., vol. 39 (1943), pp. 133-153. | Zbl 0061.26204

S. Bergman [1] Sur les fonctions orthogonales de plusieurs variables complexes avec les applications a la théorie des fonctions analytiques, Interscience Publishers, New York, 1941, Memorial des Sciences Mathématiques, Fascicules 106 and 108, Paris 1947-1948. | JFM 67.0299.03 | Numdam | Zbl 0036.05101

[2] Partial differential equations, Advanced topics, Brown University, Providence 1941.

S. BergmanM. Schiffer [1] A representation of Green's and Neumann's functions in the theory of partial differential equations of second order. Duke Math. J., vol. 14 (1947), pp. 609-638. | Zbl 0029.39901

[2] On Green's and Neumann's functions in the theory of partial differential equations, Bull. Am. Math. Soc. vol. 53 (1947), pp. 1141-1151. | MR 22974 | Zbl 0032.35201

[3] Kernel functions in the theory of partial differential equations of elliptic type, Duke Math. J., vol. 15 (1948), pp. 535-566. | Zbl 0030.25503

P.R. Garabedian [1] Schwarz' lemma and the Szegö kernel functions, Transactions Am. Math. Soc., vol. 67 (1949) pp. 1-35. | Zbl 0035.05402

P.R. Garabedian-M. Schiffer [1] Identities in the theory of conformal mapping, Transactions Am. Math. Soc., vol. 65 (1949), pp. 187-238, | Zbl 0035.05204

H. Grunsky [1] Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Zeitschrift, vol. 45 (1939), pp. 29-61. | JFM 65.0339.04 | MR 1545803 | Zbl 0022.15103

J. Hadamard [1] Leçons sur le calcul des variations, Paris, 1910. | JFM 41.0432.02

P. Lévy [1] Leçons d'Analyse fonctionelle, Paris, 1922. | JFM 48.0453.01

Z. Nehari [1] The Schwarzian derivative and schlicht functions, Bull. Am. Math. Soc., vol. 55 (1949), pp. 545-551. | MR 29999 | Zbl 0035.05104

J. Plemelj [1] Ein Ergänzungssatz zur Cauchy'schen Integraldarstellung analytischer Funktionen, Randwerte betreffend, Monatsh. Math. Phys. 19 (1908), pp. 205-210. | JFM 39.0460.01

M. Schiffer [1] The span of multiply-connected domains, Duke Math. J., vol. 10 (1948), pp. 209-216. | Zbl 0060.23704

[2] Hadamard's formula and variation of domain functions, Amer. J. Math., vol. 68 (1946), pp. 417-448. | Zbl 0060.23706

[3] The kernel function of an orthonormal system, Duke Math. J., vol. 18 (1946), pp. 529-540. | MR 19115 | Zbl 0060.23708

[4] Faber polynomials in the theory of univalent functions, Bull. Am. Math. Soc., vol. 54 (1948). pp. 503-517. | Zbl 0033.36301

[5] On different types of orthogonalization, Duke Math. J. vol. 17 (1950).